Secret Sharing Schemes from Linear Codes over Finite Rings

Jianfa QIAN  Wenping MA  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E95-A   No.7   pp.1193-1196
Publication Date: 2012/07/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E95.A.1193
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Cryptography and Information Security
secret sharing scheme,  linear codes,  code over rings,  access structure,  

Full Text: PDF>>
Buy this Article

An important concept in secret sharing scheme is the access structure. However, determining the access structure of the secret sharing scheme based on a linear code is a very difficult problem. In this work, we provide a method to construct a class of two-weight linear codes over finite rings. Based on the two-weight codes, we present an access structure of a secret sharing scheme.